# SDR DALA2021040301957

- Difficulty date: April 2, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CRACK INDICATION ON INTERCOSTAL LOCATED FRAME 16RH SIDE OF THE DOOR STOP 7 AFFECTED HOLE 1. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING PER ER/A 590464-14AD REV.ORIGINAL AND SRM A320 51-72-11. (1771414)
